# SDR WX0A2022083174223

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 41,123 hours, 25,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 870767
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL DID NOT PASS CHECK / REMOVED AND REPLACED ESPU BATTER AT 13WL, IAW AMM 33-51-38,OPS CHECK GOOD"
